Journal of Symbolic Logic

Applications of Trees to Intermediate Logics

Dov M. Gabbay

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 1 (1972), 135-138.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738089

Mathematical Reviews number (MathSciNet)
MR319709

Zentralblatt MATH identifier
0243.02019

JSTOR
links.jstor.org

Citation

Gabbay, Dov M. Applications of Trees to Intermediate Logics. J. Symbolic Logic 37 (1972), no. 1, 135--138. https://projecteuclid.org/euclid.jsl/1183738089


Export citation